Narrow Results Clear All
- Communication Improvement
- Education and Training 1
- Error Reporting and Analysis 1
- Human Factors Engineering 1
- Quality Improvement Strategies 2
Search results for "Pharmacists"
Journal Article > Commentary
Cohen MR, Smetzer JL. Hosp Pharm. 2010;45:191-195.
This monthly column highlights an initiative to introduce safer device connectors to prevent spinal and epidural medications from being delivered intravenously, discusses the value of independent double-checks, and shares thoughts on the 35th anniversary of this column.
Cases & Commentaries
- Web M&M
Saul N. Weingart, MD, PhD; August 2006
In the office, a man with diabetes has high blood sugar, and the nurse practitioner orders insulin. After administration, she discovers that she has injected the insulin with a tuberculin syringe rather than an insulin syringe, resulting in a 10-fold overdose.
PA-PSRS Patient Saf Advis. June 2006;3:1-5.
This article shares several examples of errors made while verbally communicating medication orders and includes recommendations for safe practices. A set of tools for educating hospital personnel about this issue is available via the link below.